Search found 26 matches

by BadKittyCat
Thu Feb 11, 2016 10:23 am
Forum: Parents with MS
Topic: Without me?
Replies: 1
Views: 2423

Without me?

I honestly spend time trying to make sure my kids can do some things independently... but after a rough time, I feel they all act as if I'm indispensable! After a rough month, I take ONE DAY to start Gilenya (and from the kids' perspective, a whole 1 1/2 hours after school ends)... and I find all th...
by BadKittyCat
Sun Oct 11, 2015 7:25 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Have Your doctor test lymphocyte count
Replies: 3
Views: 3635

Re: Have Your doctor test lymphocyte count

I am a little surprised, only because my doctor monitors regularily (more frequent because my count is a little low), and I was told that they were Ignatius given guidelines for lymphocite count with the drug. Maybe it is a location difference (I am in Canada), but apparently it is supposed to be a ...
by BadKittyCat
Sat Sep 19, 2015 6:36 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera Recurrent Side-effects (after initial side-effects
Replies: 17
Views: 10645

Re: Tecfidera Recurrent Side-effects (after initial side-eff

After about a year on Tecfidera, I will still feel a little sick if I don't eat enough. Mostly it is no longer a big deal... I suspect you are not the only one; it is just a mild annoyance compared to a relapse...
by BadKittyCat
Thu May 14, 2015 10:41 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: **IMPORTANT** PML & Tecfidera
Replies: 6
Views: 4226

Re: **IMPORTANT** PML & Tecfidera

Thanks for asking :-). Turns out I am JC+. I was told that low lymphocyites (spelled wrong!) for more than 2 years would put me at risk for PML, so it was decided to keep with monthly blood tests and quit if it dips too low. Of course, this is based on my circumstances (less than 3 years of assorted...
by BadKittyCat
Tue Mar 17, 2015 8:48 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: **IMPORTANT** PML & Tecfidera
Replies: 6
Views: 4226

Re: **IMPORTANT** PML & Tecfidera

I hear you! I think some Neuros are noticing... mine has sent me for JC virus testing (waiting for results) with borderline lypholites (spelt wrong). PML was NOT something I expected to talk about when I started (I turned down Tysberi already, partially for the PML risk).
by BadKittyCat
Wed Oct 15, 2014 1:33 pm
Forum: General Discussion
Topic: Ebola Concerns While on Immunosuppressants?
Replies: 5
Views: 888

Re: Ebola Concerns While on Immunosuppressants?

I have thought about it to. Unfortunately, the best defence against Ebola is to NOT GET IT as it is deadly regardless of your health. Therefore, I concluded for myself to take the meds (I just switched to Tefidera) as I will feel better with less relapses and more able to keep away!
by BadKittyCat
Sat Aug 23, 2014 10:22 am
Forum: General Discussion
Topic: When do YOU think there will be a cure?
Replies: 12
Views: 1345

Re: When do YOU think there will be a cure?

I doubt there will ever be a cure (at leadt researched commercially) as they make too much money off of us being sick!
by BadKittyCat
Sat Aug 16, 2014 6:04 pm
Forum: Daily Life
Topic: social events
Replies: 2
Views: 1660

Re: social events

I really don't think you are being a cry baby! I am still walking without assistance (RRMS), and to go out anywhere I first decide on how important it is, then I plan and rest just so I can go, and the "last minute" thing doesn't work... You mentioned mobility, but forgot to mention energy. But that...
by BadKittyCat
Wed Apr 09, 2014 6:45 am
Forum: General Discussion
Topic: Quiting inerferons?
Replies: 2
Views: 720

Quiting inerferons?

What can you expect when you quit one of the inerferon drugs (Avonex, Rebif, Betaseron) after a decent length of time (not a couple of doses)?
by BadKittyCat
Sun Mar 30, 2014 6:20 pm
Forum: General Discussion
Topic: Emotional lability
Replies: 5
Views: 1884

Re: Emotional lability

Quick question: is she taking one of the inerferon drugs? Those can affect mood. Check to see if any of her meds might be a factor... just a thought.
by BadKittyCat
Fri Mar 07, 2014 1:55 pm
Forum: Friends and Family
Topic: Did I take too long to tell him??
Replies: 6
Views: 3401

Re: Did I take too long to tell him??

Make sure you tell him (truthfully) that, before you could tell him, you had to tell yourself first!

I wish the best for both of you, and I hear you... it takes awhile.
by BadKittyCat
Wed Jan 08, 2014 3:00 pm
Forum: Avonex
Topic: please help
Replies: 7
Views: 4711

Re: please help

I'm not on Avonex, but Betaseron (another injectable). The anxiety from self injection is the hardest part! Everyone is different, and will have to find something that works! A small reward after injection is my biggest recommendation... I let myself have a small treat, but only AFTER. Apparently I ...
by BadKittyCat
Wed Nov 27, 2013 7:15 am
Forum: General Discussion
Topic: Alberta government to improve supports for MS patients
Replies: 2
Views: 1053

Re: Alberta government to improve supports for MS patients

I hope this works out too... I'll have to get back to you guys on whether this is all talk or if there is an improvement in MY life (I live in Alberta).
by BadKittyCat
Sun Nov 24, 2013 12:53 pm
Forum: Betaseron
Topic: After 5 months, should I feels so 'icky' on beteserone??
Replies: 5
Views: 6681

Re: After 5 months, should I feels so 'icky' on beteserone??

Hello, Some bloodwork to make sure all is well sounds like a good plan. Unfortunately, I am not an expert in what to look for... MS has been my first (mis)adventure in the world of medicine! But I totally hear you on how confusing it is! I'm allergic to Copaxone, and we chose Betaseron partially bec...
by BadKittyCat
Sat Nov 23, 2013 11:39 am
Forum: Betaseron
Topic: After 5 months, should I feels so 'icky' on beteserone??
Replies: 5
Views: 6681

Re: After 5 months, should I feels so 'icky' on beteserone??

My experience... it took me 6 to 9 months to start feeling more normal again. I found exercise seemed to help pull me through (my mood was just kind of yucky for awhile). I think I pulled through because Copaxone is not an option, and it did eliminate a lot of relapses.

All the best to you!